# SDR DALA14033613744

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 44,042 hours, 16,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L1 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  OPS CHECKED GOOD.
